Cyclicity in the Dirichlet space

Omar El-Fallah Département de Mathématiques, Université Mohamed V Karim Kellay CMI, LATP, Université de Provence Thomas Ransford Département de mathématiques et de statistique, Université Laval

TBD mathscidoc:1701.333079

Arkiv for Matematik, 44, (1), 61-86, 2004.8
Let $\mathcal{D}$ be the Dirichlet space, namely the space of holomorphic functions on the unit disk whose derivative is square-integrable. We give a new sufficient condition, not far from the known necessary condition, for a function$f$∈ $\mathcal{D}$ to be$cyclic$, i.e. for {$pf$:$p$is a polynomial} to be dense in $\mathcal{D}$ .
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:16 uploaded by arkivadmin ] [ 125 downloads ] [ 0 comments ] [ Cited by 13 ]
  title={Cyclicity in the Dirichlet space},
  author={Omar El-Fallah, Karim Kellay, and Thomas Ransford},
  booktitle={Arkiv for Matematik},
Omar El-Fallah, Karim Kellay, and Thomas Ransford. Cyclicity in the Dirichlet space. 2004. Vol. 44. In Arkiv for Matematik. pp.61-86.
Please log in for comment!
Contact us: | Copyright Reserved